Oct 8, 2005
I have been taking ARV for about a month now. I use to have a flashy dark color now i am looking very black and peal. Can i get back to my after some time on ARV
| Response from Dr. Holodniy
You don't indicate what specific ARVs you are taking.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Herpes After Sex With Sex Worker Worried I Have HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Itchy Skin After Rubbing Stripper Sign Of HIV AIDS
- Sore On Mouth After Handjob Worried I Have HIV
- Can Moles On Your Vagina Cause Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.